# SDR ASAA2015021710682

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 16,375 hours, 4,781 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006675
- Condition: Failed
- Location: Nr 2
- Part time: 11,426 hours, 3,302 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMS VTK ON NAV DISPLAY.  ACFT GROUNDED.  PERFOMED FIM 34-61 TASK 801. FMCS BITE RT FMC SHOWS FAILED.  REPLACED RT FMC IAW AMM 34-61-02. INSTALLATION TEST PASSES. GROUND VERIFICATION TEST OK.  ACFT OK TO CONTINUE SERVICE.
